# SDR USAA20100329SB043

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412225451
- Part serial: 2397
- Condition: Faulty
- Location: Cockpit
- Part time: 42,431 hours, 32,074 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE RADAR DISPLAY IS ABOUT HALF SIZE FROM LEFT TO RIGHT WITH A SMELL IN THE COCKPIT ONLY.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR INDICATOR.  PERFORMED SATISFACTORY, OPS CHECK PER MM 34-41-51-4.
